# SDR SWAA2013080618900

- Difficulty date: July 17, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6553834
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER FRONT SPAR LOWER ATTACH FITTING CORRODED ON FWD LUG CENTER SECTION CLEVIS.  REPAIRED FITTING IAW SRM & EA.
